Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Isotopy invariants in quasigroups


Author: Etta Falconer
Journal: Trans. Amer. Math. Soc. 151 (1970), 511-526
MSC: Primary 20.95
DOI: https://doi.org/10.1090/S0002-9947-1970-0272932-4
MathSciNet review: 0272932
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to investigate quasigroup and loop identities that are invariant under isotopy. The varieties of quasigroups and the varieties of loops that are closed under isotopy form isomorphic lattices. Some methods of generating isotopically closed varieties of loops are given.


References [Enhancements On Off] (What's this?)

  • [1] J. Aczél, Quasigroups, nets and nomograms, Advances in Math. 1 (1965), 383-450. MR 33 #1395. MR 0193174 (33:1395)
  • [2] J. Aczél, V. Belousov and M. Hosszú, Generalized associativity and bisymmetry on quasigroups, Acta Math. Acad. Sci. Hungar. 11 (1960), 127-136. MR 26 #4018. MR 0140600 (25:4018)
  • [3] A. Albert, Quasigroups. I, Trans. Amer. Math. Soc. 54 (1943), 507-519. MR 5, 229. MR 0009962 (5:229c)
  • [4] V. Belousov, Balanced identities in quasigroups, Mat. Sb. 70 (112) (1966), 55-97. (Russian) MR 34 #2757. MR 0202898 (34:2757)
  • [5] V. Belousov and V. Ryžkov, On a method of obtaining closure figures, Mat. Issled. 1 (1966), 140-150. (Russian) MR 36 #6526. MR 0223478 (36:6526)
  • [6] R. Bruck, A survey of binary systems, Ergebnisse der Mathematik und ihrer Grenzgebiete, Heft 20, Reihe: Gruppentheorie, Springer-Verlag, Berlin and New York, 1958. MR 20 #76. MR 0093552 (20:76)
  • [7] -, Some results in the theory of quasigroups, Trans. Amer. Math. Soc. 55 (1944), 19-52. MR 5, 229. MR 0009963 (5:229d)
  • [8] T. Evans, A note on the associative law, J. London Math. Soc. 25 (1950), 196-201. MR 12, 75. MR 0036221 (12:75c)
  • [9] -, Identical relations in loops. I, Austral. J. Math. (to appear).
  • [10] -, Identical relations in loops. II (in preparation).
  • [11] -, On multiplicative systems defined by generators and relations. I: Normal form theorems, Proc. Cambridge Philos. Soc. 47 (1951), 637-649. MR 13, 312. MR 0043764 (13:312g)
  • [12] J. Osborn, Loops with the weak inverse property, Pacific J. Math. 10 (1960), 295-304. MR 22 #2660. MR 0111800 (22:2660)
  • [13] A. Sade, Demosian systems of quasigroups, Amer. Math. Monthly 68 (1961), 329-337. MR 25 #2020. MR 0138576 (25:2020)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.95

Retrieve articles in all journals with MSC: 20.95


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0272932-4
Keywords: Variety, isotopically closed variety, inner mapping group, isotope, universal identity, derived identity, anti-associative loop identity
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society